Limit theorems for branching Markov processes

Zhen Qing Chen, Yuichi Shiozawa

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)


We establish almost sure limit theorems for a branching symmetric Hunt process in terms of the principal eigenvalue and the ground state of an associated Schrödinger operator. Here the branching rate and the branching mechanism can be state-dependent. In particular, the branching rate can be a measure belonging to a certain Kato class and is allowed to be singular with respect to the symmetrizing measure for the underlying Hunt process X. The almost sure limit theorems are established under the assumption that the associated Schrödinger operator of X has a spectral gap. Such an assumption is satisfied if the underlying process X is a Brownian motion, a symmetric α-stable-like process on Rn or a relativistic symmetric stable process on Rn.

Original languageEnglish
Pages (from-to)374-399
Number of pages26
JournalJournal of Functional Analysis
Issue number2
Publication statusPublished - Sep 15 2007


  • Branching Markov processes
  • Dirichlet form
  • Gaugeability
  • Limit theorem
  • Schrödinger operator
  • h-Transform

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Limit theorems for branching Markov processes'. Together they form a unique fingerprint.

Cite this